# SDR AALA202210198266

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 66,280 hours, 30,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS 1L DOOR EXIT SIGN HAS MULTIPLE LED BULBS INOPERATIVE. MAINTENANCE REPLACED 1L DOOR EXIT SIGN LED BULBS AS NEEDED.
